# SDR MASA200601635

- Difficulty date: June 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 21,753 hours, 17,663 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7175 IAD - NLG WOULD NOT RETRACT.  MX ADJUSTED PROX SENSOR, GEAR SWING WAS GOOD.
